# SDR SIMA3444

- Difficulty date: December 9, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N241AE
- Make and model: Saab 340B
- Aircraft serial: 340B241
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GS00542405
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3535 - FLOOR PROXIMITY EMERGENCY LIGHT AT ROW 5BC IS INOPERATIVE.  MAINTENANCE REPLACED BULB AT ROW 5BC.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
